RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1936, Volume 1(43), Number 6, Pages 851–862 (Mi msb5503)  

Über eine Integraldarstellung von Funktionen zweier komplexer Veränderlichen

S. Bergmann


Full text: PDF file (1102 kB)

Bibliographic databases:

Received: 07.06.1936
Language: German

Citation: S. Bergmann, “Über eine Integraldarstellung von Funktionen zweier komplexer Veränderlichen”, Rec. Math. [Mat. Sbornik] N.S., 1(43):6 (1936), 851–862

Citation in format AMSBIB
\Bibitem{Ber36}
\by S.~Bergmann
\paper \"Uber eine Integraldarstellung von Funktionen zweier komplexer Ver\"anderlichen
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1936
\vol 1(43)
\issue 6
\pages 851--862
\mathnet{http://mi.mathnet.ru/msb5503}
\zmath{https://zbmath.org/?q=an:0016.17001|62.1220.04}


Linking options:
  • http://mi.mathnet.ru/eng/msb5503
  • http://mi.mathnet.ru/eng/msb/v43/i6/p851

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:527
    Full text:82

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018